Skip to main content

Jeremy Tyson

Profile picture for Jeremy Tyson

Contact Information

Department of Mathematics
273 Altgeld Hall, MC-382
1409 W. Green Street
Urbana, IL 61801

Research Description

Geometric function theory, quasiconformal maps, analysis in nonsmooth metric spaces, sub-Riemannian geometry.


PhD, University of Michigan, 1999

Awards and Honors

Fellow, American Mathematical Society, 2013
LAS Dean's Award for Excellence in Undergraduate Teaching, 2012
Helen Corley Petit Professorial Scholar, College of LAS, University of Illinois, 2008-2009

Additional Campus Affiliations

Professor, Mathematics

Recent Publications

Chrontsios Garitsis, E. K., & Tyson, J. T. (2023). Quasiconformal distortion of the Assouad spectrum and classification of polynomial spirals. Bulletin of the London Mathematical Society, 55(1), 282-307.

Tyson, J. T. (2023). Stability Theorems for H-Type Carnot Groups. Journal of Geometric Analysis, 33(10), Article 329.

Bonk, M., Capogna, L., Hajłasz, P., Shanmugalingam, N., & Tyson, J. (2020). Analysis in metric spaces. Notices of the American Mathematical Society, 67(2), 253-256.

Chousionis, V., Tyson, J., & Urbański, M. (2020). Conformal Graph Directed Markov Systems on Carnot Groups. Memoirs of the American Mathematical Society, 266(1291), 1-169.

Chousionis, V., Magnani, V., & Tyson, J. T. (2020). On uniform measures in the Heisenberg group. Advances in Mathematics, 363, Article 106980.

View all publications on Illinois Experts